Advanced Search
MyIDEAS: Login

Equilibrium transformations and the Revenue Equivalence Theorem

Contents:

Author Info

  • Szentes, Balazs
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6WJ3-4BN0GGP-1/2/1c25926d1adb40da849cc9494a71a469
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Economic Theory.

    Volume (Year): 120 (2005)
    Issue (Month): 2 (February)
    Pages: 175-205

    as in new window
    Handle: RePEc:eee:jetheo:v:120:y:2005:i:2:p:175-205

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/622869

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. McAfee, R. Preston & McMillan, John, 1987. "Auctions with a stochastic number of bidders," Journal of Economic Theory, Elsevier, vol. 43(1), pages 1-19, October.
    2. Milgrom, Paul R & Weber, Robert J, 1982. "A Theory of Auctions and Competitive Bidding," Econometrica, Econometric Society, vol. 50(5), pages 1089-1122, September.
    3. Maskin, Eric S & Riley, John G, 1984. "Optimal Auctions with Risk Averse Buyers," Econometrica, Econometric Society, vol. 52(6), pages 1473-1518, November.
    4. Riley, John G & Samuelson, William F, 1981. "Optimal Auctions," American Economic Review, American Economic Association, vol. 71(3), pages 381-92, June.
    5. William Vickrey, 1961. "Counterspeculation, Auctions, And Competitive Sealed Tenders," Journal of Finance, American Finance Association, vol. 16(1), pages 8-37, 03.
    6. Paul Milgrom & Robert J. Weber, 1981. "The Value of Information in a Sealed-Bid Auction," Discussion Papers 462, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    7. Riley, John G, 1989. "Expected Revenue from Open and Sealed Bid Auctions," Journal of Economic Perspectives, American Economic Association, vol. 3(3), pages 41-50, Summer.
    8. Szentes, Balazs & Rosenthal, Robert W., 2003. "Beyond chopsticks: Symmetric equilibria in majority auction games," Games and Economic Behavior, Elsevier, vol. 45(2), pages 278-295, November.
    9. Milgrom, Paul R, 1981. "Rational Expectations, Information Acquisition, and Competitive Bidding," Econometrica, Econometric Society, vol. 49(4), pages 921-43, June.
    10. Wilson, Robert, 1977. "A Bidding Model of Perfect Competition," Review of Economic Studies, Wiley Blackwell, vol. 44(3), pages 511-18, October.
    11. Michael H. Rothkopf, 1969. "A Model of Rational Competitive Bidding," Management Science, INFORMS, vol. 15(7), pages 362-373, March.
    12. Bulow, Jeremy & Roberts, John, 1989. "The Simple Economics of Optimal Auctions," Journal of Political Economy, University of Chicago Press, vol. 97(5), pages 1060-90, October.
    13. Simon, Leo K. & Zame, William R., 1987. "Discontinous Games and Endogenous Sharing Rules," Department of Economics, Working Paper Series qt8n46v2wv, Department of Economics, Institute for Business and Economic Research, UC Berkeley.
    14. McAfee, R Preston & McMillan, John, 1987. "Auctions and Bidding," Journal of Economic Literature, American Economic Association, vol. 25(2), pages 699-738, June.
    15. Milgrom, Paul R, 1979. "A Convergence Theorem for Competitive Bidding with Differential Information," Econometrica, Econometric Society, vol. 47(3), pages 679-88, May.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:120:y:2005:i:2:p:175-205. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.